New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
the pill
7 Replies
abzhaawks - October 8

i had my last pill on monday and came off for my week break. its now thursday and i still havent come on. should i be worried?!


Alyyah - October 10

You just observe for about one week then after that consult your Doctor.Don't worry it is not good to have worries.


Rain - October 10

If you are worried because you think you are pregnant, see a reliable persons those who are knowledgeable for this matter.if you were pregnant go for it because it is a great gift, not all woman can conceive.


choona - October 10

Yes, pregnancy is a girt from god. Not all women have the opportunity to be able to conceive. Having a pill is just like taking that chance to have a baby. If you're pregnant, then just be happy. You have plans I know but God has more better plans for you.


Haype - October 10

Yes, sometimes we don't know exactly what God's plan for all of us. For me, I avoid using such pills or any other contraceptives because I know for myself it's not what God wants for me. He wants me to haVE A BABY. It's a matter of knowing what you want. If you don't want to have a baby, then don't have sex!


Bambie - October 10

Yes, I agree with Haype. I'm also not into taking pills sorry because I'm one of the pro-life advocates. But with your concerned now, I think you're pregnant. Just accept the fact of having a baby and erase that pressures of worries in your mind. Whether you like it or're already one of us..Welcome to the club of pregnancy!


gina - November 7

for me also,I'm afraid to take a pill because I'm afraid that it has some effects that could destroy my possibility to conceive a baby. With your condition abzhaawks, i think it's good that you consult a doctor regarding the things that makes you so worried about.


flory - November 7

Definitely, a pill is supposed to be a contraceptives that would not make you get pregnant. That's why it's sure to have a side effect in your body if you frequently take it. That's why i myself avoid to have take it also for the same purposes.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question